What causes severe headache, dizziness and weakness after taking Duzela?

default
Posted on Tue, 16 Jun 2015 in Brain and Spine
Question: Hi, I am a fibromyalgia patient. My doctor recently suggested to take Duzela 20mg as Pregabalin is not working for me any more. With Duzela, I have lot of relief with pains. But I am getting severe headache and feel dizzy & weak. Are these symptoms temporary or should I discontinue the medicine? I do not want to discontinue if the side effects are temporary
doctor
Answered by Dr. Sudhir Kumar 28 minutes later
Brief Answer:
The side effects are temporary.

Detailed Answer:
Hi,

Thank you for posting your query.

Duzela (duloxetine) is a good and effective drug for treating fibromyalgia. The side effects such as headache and dizziness are commonly seen with duloxetine, however, they are temporary, and go away in a few weeks. So, you should continue Duzela.

I hope my reply has helped you.

I would be pleased to answer, if you have any follow up queries or if you require any further information.
     
Best wishes,     
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX
For DIRECT QUERY to me: http://bit.ly/Dr-Sudhir-kumar
My blog: http://bestneurodoctor.blogspot.com/

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir Kumar 51 minutes later
Thank you so much for your immediate response. Though doctor prescribed me to take duzela 20mg once a day, I started taking it alternate days due to these symptoms. Is that Ok? Or should I take it once a day, despite of these side effects. Please suggest.
doctor
Answered by Dr. Sudhir Kumar 33 minutes later
Brief Answer:
Take it once daily at nights

Detailed Answer:
Thank you for getting back.

Please take it once daily at nights for good benefit.

Best wishes,

Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 5945 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Severe headache

doctor1 MD

my son is tetrapelagic, he went in hospital for a routine diagnostic test on his bladder whilst the consultant was capheterizing him he went into...

doctor1 MD

Why do I get severe headache (always) and ear pain (at times) when i am exposed to direct sunlight even for just couple of minutes? I used to play...

doctor1 MD

Hi Dr. I suffer from Mysthenia Gravis and am taking Steriods amd Imuran. Lately I have be suffering from severe headaches epecially on the left and...

doctor1 MD

hi, m pregnant by 5 months and suffering from regular headaches, that start from neck and moves towards the temple from back. pls suggest if...

doctor1 MD

Hi sir, I'm 30 years old I have been suffering with severe headache from past 10years. 5 years ago I consulted a neurologist and got diagnosed with...

doctor1 MD

hi, my wife is 48 years old and is a housewife. no children at home. for past 1 week she is facing major giddiness, severe headache , panic attack...

doctor1 MD

I have ingested fish with cigutera! What is the best way to handle the symptoms? Headache, diarrhea , sensitivity to water.... Also, should I try...

Get personalised answers from verified doctor in minutes across 80+ specialties

130 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2